# SDR AALA201708289003

- Difficulty date: July 22, 2017
- Submitted: September 3, 2017
- Operation: Air carrier
- Aircraft: N203UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Aircraft time: 54,617 hours, 15,817 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4004216
- Condition: Chafed
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 8 SLAT TRAILING EDGE 34 INCHES FROM INBOARD END, HAS 3 DEEP CHAFES RUBBING WITH UPPER SURFACE OF LEADING EDGE WING DURING OPERATION.  REPAIRED WITH DOUBLER IAW SRM 51-70-10-2R.
